# SDR FDEA2020052660962

- Difficulty date: May 16, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: A54611053502
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON SPIGOT RECEPTACLE FITTING SPHERICAL BEARING/BUSHING CONTACT INSIDE SURFACE HAS RUST/CORROSION. ACCOMPLISHED REPAIR IAW EA 6-5410-T0353242. NACELLES / PYLONS - TAIL AUX NAC STRUCTURE - NR 1 PYLON SPIGOT RECEPTACLE CORROSION REPAIR, FITTING REPLACEMENT SB A300-54-6017 MAJOR REPAIR CAT"A" REPAIR.
